MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hyperglycemia (1905); Convulsion/Seizure (4406)
Date of Event 01/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an adverse event where user reported "a severe insulin reaction resulting in seizure" and "crashing.".
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
User's initial complaint was received on (b)(6) 2022 about sensor inaccuracies, but no specific examples or dates were provided.User also mentioned that she still had bruising at the insertion site, and customer care recommended to have the bruising examined by hcp as the bruising could have potentially affected the temporary sensor inaccuracies reported by the user.Customer care made several attempts to follow up with the user, however no response was received from the user.User also complained about not receiving predictive alerts, but this was due to the functionality being disabled in the system by the user.On (b)(6) 2023, a social media comment was posted by the user where she reported the serious adverse event, however, no date of event was provided by the user.Customer care again made several attempts to follow up with the user, however, the user remained unresponsive.Based on the review of sensor data synced by the user in dms, the overall system performance was within expectations, with some occasional lag that's inherent to the system.Since no specific examples of sensor inaccuracies or the date for the adverse event were provided, no further investigation was possible.Customer case made several attempts to follow up with the user, however, the user remained unresponsive.The system was in use until (b)(6) 2022 per dms.User had mentioned a wish to have the sensor removed, however, the removal status could not be confirmed due to no response from the user.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16274822
Report Number3009862700-2023-00025
Device Sequence Number20341833
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/18/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2023
Supplement Date Received by Manufacturer01/02/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale